# SDR FDEA201107212881

- Difficulty date: July 21, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N8313U35
- Condition: Gouged
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FWD FRAME AT STA 690 HAS 2 GOUGES BETWEEN S15R AND S17R.  OUT OF LIMITS STRAP & FRAME, REMOVED STRAP &   FRAME REMOVED ANGLES & DOOR LOCK, DOOR STOP FITTING IAW SRM 51-40-02, LOCATED DRILLED NEW FRAME & STRAP & ANGLE, DOOR LOCK, DOOR STOP FITTING, INSTALLED FRAME, STRAP,  ANGLE DOOR LOCK, DOOR STOP FITTING IAW SRM 51-40-05 & SRM 51-40-02.    MAJOR REPAIR.
